Local characterizations for the matrix monotonicity and convexity of fixed order

Näytä kaikki kuvailutiedot



Pysyväisosoite

http://hdl.handle.net/10138/307505

Lähdeviite

Heinavaara , O 2018 , ' Local characterizations for the matrix monotonicity and convexity of fixed order ' , Proceedings of the American Mathematical Society , vol. 146 , no. 9 , pp. 3791-3799 . https://doi.org/10.1090/proc/13674

Julkaisun nimi: Local characterizations for the matrix monotonicity and convexity of fixed order
Tekijä: Heinavaara, Otte
Tekijän organisaatio: Department of Mathematics and Statistics
Päiväys: 2018-07-15
Kieli: eng
Sivumäärä: 9
Kuuluu julkaisusarjaan: Proceedings of the American Mathematical Society
ISSN: 0002-9939
DOI-tunniste: https://doi.org/10.1090/proc/13674
URI: http://hdl.handle.net/10138/307505
Tiivistelmä: We establish local characterizations of matrix monotonicity and convexity of fixed order by giving integral representations connecting the Loewner and Kraus matrices, previously known to characterize these properties, to respective Hankel matrices. Our results are new already in the general case of matrix convexity, and our approach significantly simplifies the corresponding work on matrix monotonicity. We also obtain an extension of the original characterization for matrix convexity by Kraus and tighten the relationship between monotonicity and convexity.
Avainsanat: Matrix monotone functions
matrix convex functions
111 Mathematics
Vertaisarvioitu: Kyllä
Tekijänoikeustiedot: other
Pääsyrajoitteet: openAccess
Rinnakkaistallennettu versio: acceptedVersion


Tiedostot

Latausmäärä yhteensä: Ladataan...

Tiedosto(t) Koko Formaatti Näytä
1608.07516.pdf 154.6KB PDF Avaa tiedosto

Viite kuuluu kokoelmiin:

Näytä kaikki kuvailutiedot